# SDR OEJA2021101100001

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N473FL
- Make and model: Beech 400A
- Aircraft serial: R5397
- Aircraft time: 9,652 hours, 7,773 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 247F637
- Part serial: 10090447
- Condition: Deflated
- Location: Mlg
- Part time: 191 hours, 143 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING THE AIRCRAFT AND APPLING NORMAL BRAKES . THE AIRCRAFT TAXIED ABOUT  4000 FT AND THE SUDDENLY VEERED TO THE LEFT ,AIRCRAFT COULD NOT STAY ON THE CENTER LINE SO CREW TURN OF RUNWAY AND SHUT DOWN ENGINES AND FOUND THE LEFT MAIN TIRE HAD GONE FLAT , TOWER WAS NOTIFIED AND MAINTENANCE CLEAR AIRCRAFT FROM TAXI WAY
